# SDR 2008UALA03813

- Difficulty date: July 10, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 73,396 hours, 11,872 cycles
- Engine: Pwa PW4060
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT INBOARD MID AND AFT T/E FLAP HAS DAMAGE TO LOWER SURFACE.  ALSO LOWER WING PANEL (652CB) WAS PUNCTURED AND HAS INTERIM REPAIR ACCOMPLISHED.
